Open Access
Translator Disclaimer
January 2003 On concentration of distributions of random weighted sums
S. G. Bobkov
Ann. Probab. 31(1): 195-215 (January 2003). DOI: 10.1214/aop/1046294309

Abstract

For noncorrelated random variables, we study the rate of approximation of distributions of weighted sums by "typical'' distributions.

Citation

Download Citation

S. G. Bobkov. "On concentration of distributions of random weighted sums." Ann. Probab. 31 (1) 195 - 215, January 2003. https://doi.org/10.1214/aop/1046294309

Information

Published: January 2003
First available in Project Euclid: 26 February 2003

zbMATH: 1015.60019
MathSciNet: MR1959791
Digital Object Identifier: 10.1214/aop/1046294309

Subjects:
Primary: 60F , 60G
Secondary: 46G

Keywords: central limit theorem , Concentration , typical distributions

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.31 • No. 1 • January 2003
Back to Top